Les cycles évanescents sont dénoués
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 2, p. 227-253
@article{ASENS_1989_4_22_2_227_0,
     author = {Perron, Bernard},
     title = {Les cycles \'evanescents sont d\'enou\'es},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 22},
     number = {2},
     year = {1989},
     pages = {227-253},
     doi = {10.24033/asens.1584},
     zbl = {0682.32006},
     mrnumber = {90j:32014},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_1989_4_22_2_227_0}
}
Perron, B. Les cycles évanescents sont dénoués. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 2, pp. 227-253. doi : 10.24033/asens.1584. http://www.numdam.org/item/ASENS_1989_4_22_2_227_0/

[1] A. Andreotti et T. Frankel, The Lefschetz Theorem on Hyperplane Sections (Annals of Math., vol. 69, 1959, p. 713-717). | MR 31 #1685 | Zbl 0115.38405

[2] J. P. Dufour, Bi-stabilité des fronces (C.R. Acad. Sci. Paris, t. 285, sept. 1977, p. 445-448). | MR 56 #6703 | Zbl 0362.58002

[3] A. M. Gabrielov, Polar Curves and Intersection Matrices of Singularities (Interventiones Math., vol. 54, 1979, p. 15-22). | MR 81g:32009 | Zbl 0421.32011

[4] C. Mca. Gordon, Ribbon Concordance of Knots in the 3-Sphere (Math. Ann., vol. 257, 1981, p. 157-170). | MR 83a:57007 | Zbl 0451.57001

[5] D. Gromoll et W. Meyer, On Differentiable Fonctions with Isolated Critical Points (Topology, t. 8, 1969). | MR 39 #7633 | Zbl 0212.28903

[6] Hamm et Lê Dung Trang, Un théorème de Zariski de type Lefschetz (Ann. Scient. de l'École Norm. Sup., t. 6, 1973). | Numdam | MR 53 #5582 | Zbl 0276.14003

[7] J. Hempel, Residual Finiteness for Haken Manifolds, Preprint (Rice University).

[8] E. Loïjenga, The Complement of the Bifurcation Variety of a Simple Singularity (Invent Math., 23, 1974, p. 105-116). | MR 54 #10661 | Zbl 0278.32008

[9] J. Martinet, Singularities of Smooth Fonctions (London Math. Soc. Lectures Notes, n° 58). | Zbl 0522.58006

[10] J. Milnor, Singular Points of Complex Hypersurfaces (Annals of Math. Studies, n° 61, 1968). | MR 39 #969 | Zbl 0184.48405

[11] L. P. Neuwirth, Knot Groups (Annals of Math. Studies, Princeton Univ. Press, n° 56). | MR 31 #734 | Zbl 0184.48903

[12] J. Stalling, On Fibering Certain 3-Manifolds. Topology of 3-Manifolds and Related Topics, Prentice Hall, 1961.

[13] W. Thurston, The Geometry and Topology of 3-Manifolds (Lectures Notes, Princeton).

[14] F. Waldhausen, On Irreducible 3-Manifolds which Are Sufficiently Large (Ann. Math., vol. 87, 1968, p. 56-88). | MR 36 #7146 | Zbl 0157.30603

[15] Y. H. Wan, Morse Theory for Two Fonctions (Topology, vol. 14, n° 3, 1975). | MR 51 #14150 | Zbl 0305.58007